# SDR SWAA2013121323262

- Difficulty date: December 9, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 62,908 hours, 51,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE CAME OUT OF HOLDING CASE BUT DID NOT DEPLOY.  REINSERTED L1 DOOR SLIDE IN CASE IAW MT.
